# SDR 2007UALA00351

- Difficulty date: February 7, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 53,879 hours, 29,662 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AC DISTRIBUTION BAY LEFT KEEL BEAM STA 500D APPROX 3 INCHES AFT.  MAJOR REPAIR.  REMOVED DAMAGE.  ACCOMPLISHED NESTED ANGLE REPAIR PER SRM 53-30-12 REPAIR 2.
